# SDR DALA12011383132

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Punctured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPE PANEL 152UG TOP SKIN PUNCTURED.  3.0" X 1.5". N/R 150/29.  AFT CARGO SLOPE PANEL 152UG FABRICATED NEW ON IAW DWG 3025-40532.  DAMAGE DIM. L=3.0" W=1.5". RETAIN FOR RECORDS.
